Temporal abnormalities in first episode psychosis

Sumich, A. ORCID: 0000-0003-4333-8442, Chitnis, X., Fannon, D.G., O’Ceallaigh, S., Doku, V.C., Falrowicz, A., Marshall, N., Vallakalil, M., Potter, M. and Sharma, T., 2002. Temporal abnormalities in first episode psychosis. The American Journal of Psychiatry, 159 (7), pp. 1232-1235. ISSN 0002-953X

Full text not available from this repository.
Item Type: Journal article
Publication Title: The American Journal of Psychiatry
Creators: Sumich, A., Chitnis, X., Fannon, D.G., O’Ceallaigh, S., Doku, V.C., Falrowicz, A., Marshall, N., Vallakalil, M., Potter, M. and Sharma, T.
Publisher: American Psychiatric Association
Date: 2002
Volume: 159
Number: 7
ISSN: 0002-953X
Identifiers:
NumberType
10.1176/appi.ajp.159.7.1232DOI
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:20
Last Modified: 09 Jun 2017 13:26
URI: http://irep.ntu.ac.uk/id/eprint/11445

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year